Approximating Maximum Independent Sets by Excluding Subgraphs. Boppana, R. B. & Halldórsson, M. M. BIT, 32(2):180-196, 1992.
bibtex   
@article{ dblp3545004,
  title = {Approximating Maximum Independent Sets by Excluding Subgraphs},
  author = {Ravi B. Boppana and Magnús M. Halldórsson},
  author_short = {Boppana, R. B. and Halldórsson, M. M.},
  bibtype = {article},
  type = {article},
  year = {1992},
  key = {dblp3545004},
  id = {dblp3545004},
  biburl = {http://www.dblp.org/rec/bibtex/journals/bit/BoppanaH92},
  url = {},
  journal = {BIT},
  pages = {180-196},
  number = {2},
  volume = {32},
  text = {BIT 32(2):180-196 (1992)}
}
Downloads: 0